Discussions that mention maxalt

Back Problems board


It seems like a lot of us are really struggling right now. Pepper falling, Baybreeze loses her job, Moldova struggling day to day, everyone with pain. Bear with me while I unload briefly......

Nerve pain is REALLY bad today.

Just found out that my son and his wife are splitting up :( :confused: There are my two beautiful grand daughters to consider. I am just so very, very sad.

I had actually been working in my regular unit at the hospital, just helping out and also taking care of staffing. Found out today that I will have to start helping another lady for the next 4 weeks inputing info into the computer, office all alone....I hate computer work! I really don't have a choice though since I am on workers comp. :(

Second EMG scheduled for tomorrow....hate that test...would rather go through surgery!! Hurts!!

PT says I will probably be ready for the functional capacity test that W/C requires in about a month. She doesn't think I will get much more improvement....great, so it seems this is as good as it gets!

I am trying very hard to get a migraine and I can't take anything. Cymbalta interacts with migraine meds such as Maxalt and can cause a problem with serotonin levels and cause major issues. So I'm just suffering through it trying to get by with the pain meds that I took for this awful nerve pain today.

Wondering if I should stop the Cymbalta??? I read that peak benefits are at 6 weeks and that's about how long it has been for me. I find it very hard to stay awake all day and must nap 2 hours in the afternoon. I can only guess it is the med. Although I have to rest every afternoon anyway or I can't walk the rest of the night so maybe it really doesn't make a difference.

If I didn't have constant pain maybe I could deal with some of this mess. But how can you live and deal with life if you hurt all the time???????

Sorry guys...just needed to vent.....so tired :(

Deb
Hi 2Young,
The Fioricet is a pain med. The drugs such as Maxalt and Immitrex which are specifically for migraines and not pain meds, are the ones that you can't take with Cymbalta. So you are fine. Thanks for your post.

Deb
Baybreeze,
It sounds like you have migraines. I also sometimes get the aura and visual changes without the headache. If you get auras, visual changes, light sensitivity, nausea, and most of all a one sided horrible headache, then you have migraines. If you get them often enough they will give you meds that you take all the time to just prevent them. Topomax is one of them. I never went on it before because I was afriad since it is an anit-seizure med. Well of course now what am I on? Anti-seizure meds!! I may look into switching to Topomaz and discontinue the Neurontin and Cymbalta. Take care of two problems at one time! You may want to see your GP if you continue to get the migraines. I don't know of a single OTC med that ever helped me. I take Maxalt or Immitrex and they are Rx's. Good luck and thanks for your kind words. Are you doing OK?

Deb